Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 568926, 7 pages
http://dx.doi.org/10.1155/2015/568926
Research Article

Merrifield-Simmons Index in Random Phenylene Chains and Random Hexagon Chains

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 31 January 2015; Accepted 13 March 2015

Academic Editor: Alicia Cordero

Copyright © 2015 Ailian Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Prodinger and R. F. Tichy, “Fibonacci numbers of graphs,” The Fibonacci Quarterly, vol. 20, no. 1, pp. 16–21, 1982. View at Google Scholar · View at MathSciNet
  2. R. E. Merrifield and H. E. Simmons, Topological Methods in Chemistry, John Wiley & Sons, New York, NY, USA, 1989.
  3. X. Li, H. Zhao, and I. Gutman, “On the Merrifield-Simmons index of trees,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 54, no. 2, pp. 389–402, 2005. View at Google Scholar · View at MathSciNet
  4. H. Zhao and X. Li, “On the Fibonacci numbers of trees,” The Fibonacci Quarterly, vol. 44, no. 1, pp. 32–38, 2006. View at Google Scholar · View at MathSciNet
  5. A. Yu and F. Tian, “A kind of graphs with minimal Hosoya indices and maximal Merrifield-Simmons indices,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 55, no. 1, pp. 103–118, 2006. View at Google Scholar · View at MathSciNet
  6. X. Lv and A. Yu, “The Merrifield-Simmons indices and Hosoya indices of trees with a given maximum degree,” MATCH: Communications in Mathematical and in Computer Chemistry, no. 5, pp. 605–616, 2006. View at Google Scholar · View at MathSciNet
  7. A. Yu and X. Lv, “The Merrifield-Simmons indices and Hosoya indices of trees with k pendant vertices,” Journal of Mathematical Chemistry, vol. 41, no. 1, pp. 33–43, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Gutman, “The number of perfect matchings in a random hexagonal chain,” Graph Theory Notes of New York, vol. 16, pp. 26–28, 1989. View at Google Scholar
  9. I. Gutman, J. W. Kennedy, and L. V. Quintas, “Wiener numbers of random benzenoid chains,” Chemical Physics Letters, vol. 173, no. 4, pp. 403–408, 1990. View at Publisher · View at Google Scholar · View at Scopus
  10. I. Gutman, J. W. Kennedy, and L. V. Quintas, “Perfect matchings in random hexagonal chain graphs,” Journal of Mathematical Chemistry, vol. 6, no. 4, pp. 377–383, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Chen and F. Zhang, “Wiener index and perfect matchings in random phenylene chains,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 61, no. 3, pp. 623–630, 2009. View at Google Scholar · View at MathSciNet
  12. H. Y. Wang, J. Qin, and I. Gutman, “Wiener numbers of random pentagonal chains,” Iranian Journal of Mathematical Chemistry, vol. 4, pp. 59–76, 2013. View at Google Scholar
  13. W. Yang and F. Zhang, “Wiener index in random polyphenyl chains,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 68, no. 1, pp. 371–376, 2012. View at Google Scholar · View at MathSciNet
  14. I. Gutman and O. E. Polansky, Mathematical Concepts in Organic Chemistry, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet